# SDR QXEA9901421

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD LEFT GEAR DOOR HANGS DOWN IN FLIGHT.  MAINTENANCE ADJUSTED THE PIVOT FRAME SHIM THICKNESS AND ADDED TEFLON WASHER TO PIVOT FRAME, OPERATIONAL CHECKS GOOD.
